MODUL FAKTOR YANG DIBENTUK DARI SUBMODUL Z^2 PADA MODUL R^2 ATAS GAUSSIAN INTEGERS

  • Ari Wardayani Department of Mathematics, Jenderal Soedirman University

Abstract

We prove that ℝ2 is module over Gaussian Intergers and the set of all coset of submodule  in module ℝ2 over Gaussian Integers is a quotient module. We find the proof by showing that ℝ2 is both a right module and a left module over Gaussian Integers and showing that the set of all coset of submodule  in module ℝ2 is both a right module and a left module over Gaussian Integers.

Published
2012-12-28
How to Cite
WARDAYANI, Ari. MODUL FAKTOR YANG DIBENTUK DARI SUBMODUL Z^2 PADA MODUL R^2 ATAS GAUSSIAN INTEGERS. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 2, p. 279 - 288, dec. 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2964>. Date accessed: 04 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.2.2964.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.